Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Irregular bowel problem since 6 years, frequent burning urination. What has happened ?

User rating for this question
Very Good
Answered by

Practicing since : 1985
Answered : 140 Questions
Hi I have been suffering from irregular bowel problem since last 6 years. I have been taken many medicine but not get complet relife. my thyroid lavel also 7.4, 3 to 4 time i have to go to toitel during morning hrs, I can't take any non vegitable food. Also feel very high burning uritation during toilet. Pls let me know what happen to me.
Posted Mon, 4 Jun 2012 in Digestion and Bowels
Answered by Dr. Dinesh Kumar Singal 10 hours later

The details are unclear. It would have been good if you mention the name of medicine that you take. What was the diagnosis mentioned by the treating physician?

Since you have bowel problem for about 6 years which has not progressed or changed over a period of time, it seems that you have some kind of a functional bowel disease. Such problems at times may not be completely curable, but medicines and life style modification can certainly help you in relief from the problem. You should discuss your problems in details with your physician and I am sure he will be able to prescribe you medications that will give you relief.

I am not sure which thyroid level you are talking about, is it TSH levels? If it is TSH, the value is low. Then you may need some thyroxine preparation in low dose. The physician should be able to prescribe the dose as needed.

As for your urine problem, you need to consult a urologist. It needs to be investigated with some tests after a physical examination.

Let me know if I can assist you further.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor